# SDR SIMA20220404001

- Difficulty date: April 4, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 42,006 hours, 37,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Component: Lamp
- Component part number: 1317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY CEILING EMERGENCY LIGHT INOP-C/A-RAR GALLEY CEILING EMERGENCY LAMP IAW AMM 33-50-09-000-801-A AND 33-50-09-400-801-A. OPS CHECK GOOD. END.
